# SDR SIMA20220316004

- Difficulty date: March 16, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N273NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000778
- Aircraft time: 7,493 hours, 4,722 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Part number: 17014854001
- Condition: Cracked
- Location: Lh
- Component: Winglet
- Component part number: 171162240411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINGLET IS CRACKED ON THE FWD SPAR RADIUS.-C/A-COMPLETE:INSTALLED SERVICEABLE RH WINLET IAW AMM 57-30-00. REF NRTC:E910621
